# SDR ASAA11510767

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,785 hours, 5,425 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL RT PACK LIGHT ON.  OUT AFTER RESET.  PERFORMED BITE TST 21 62 TASK 801 FOUND RT PACK/ZONE TEMP COTROLLER FAULT.  RESET SYSTEM FAULTS.  GROUND RAN RT PACK FOR ONE HOUR NO FAULTS LOGGED AFTER RUN.
